# SDR GTIA012238

- Difficulty date: November 7, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD GALLEY FLOOR LOOSE AND DETERIORATED.  FORMED NEW PANEL, FORMED HAT SECTION.  INSTALLED FLOOR PANEL IAW DC9 SRM 51-30-1.  (M)
